MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 7F, 45 CM, STRAIGHT

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 7F, 45 CM, STRAIGHT
Model Number FG-37045-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer was made aware about the reported case by the fda.A copy of the medwatch form (report number mw5168351) was sent to the manufacturer on 09 april 2025.The initial reporter asked to remain confidential and therefore information in section e1 could not be fully completed.The root cause of the incident is unknown at time of the intitial report.The complaint device will not be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos was done as part of root cause investigation.
 
Event or Problem Description
The problem was described as: "a planned right lower extremity angiogram with intervention was performed via a 7 fr x 45 cm sheath that was placed by dr.(b)(6) in the right dorsalis pedis artery.At the conclusion of the procedure, an attempt was made by dr.(b)(6) to withdraw the sheath.The sheath experienced a fracture which made it impossible to directly remove the device.The entrapped sheath was successfully removed with surgical exposure and direct arterial repair.The patient was admitted overnight for observation and was discharged the following day." type of procedure: right lower extremity angiogram.Operator of device: health professional.Type of event: malfunction.Device available for evaluation: no.
 
Additional Manufacturer Narrative
Initial report submitted on 20 february 2025, per mfr#: 3003637635-2025-00010.The complaint devices was not returned.Therefore, testing of the actual device in the reported adverse event is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.There is no process related root cause found from dhr review.Root cause is established as undeterminable.
 
Event or Problem Description
The problem was described as: "a planned right lower extremity angiogram with intervention was performed via a 7 fr x 45 cm sheath that was placed by dr.(b)(6) in the right dorsalis pedis artery.At the conclusion of the procedure, an attempt was made by dr.(b)(6) to withdraw the sheath.The sheath experienced a fracture which made it impossible to directly remove the device.The entrapped sheath was successfully removed with surgical exposure and direct arterial repair.The patient was admitted overnight for observation and was discharged the following day." type of procedure: right lower extremity angiogram, operator of device: health professional, type of event: malfunction, device available for evaluation? no.

Brand Name
CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 7F, 45 CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key21991666
Report Number3003637635-2025-00010
Device Sequence Number20952385
Product Code DYB
UDI-Device Identifier04251244502201
UDI-Public04251244502201
Combination Product (Y/N)N
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-37045-001
Device Catalogue NumberUS-37045-F-ST-H
Device Lot Number800129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age79 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite